# SDR DALA2022122708386

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 85,241 hours, 27,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lifter
- Condition: Faulted
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED SLIDE SAFETY PIN R4 DOOR AND SLIDE INFLATION BOTTLE LOCK OUT PIN FOR R4 DOOR.   R4 ESCAPE SLIDE CAME OFF BUSSLE. UPON INSPECTION FOUND FWD LIFTER DAMAGE. REMOVED AFT RH FWD LIFTER PER B757 AMM 52-11. REPLACED LIFTER ASSY IAW AMM 52-11-25, RII C/W. SAFETY PINS REMOVED FROM DOOR INFLATION BOTTLE AND DOOR SLIDE PACK.
